共 50 条
- [31] Convergent expansions for solutions to non-linear singular Cauchy problems [J]. The Journal of Geometric Analysis, 2001, 11 (3): : 423 - 440
- [32] THE USE OF NON-LINEAR FUNCTIONAL ANALYSIS IN CERTAIN PROBLEMS INVOLVING PERIODICAL SOLUTIONS OF NON-LINEAR MECHANICS EQUATIONS [J]. DOKLADY AKADEMII NAUK SSSR, 1956, 111 (02): : 283 - 286
- [39] Problems of Non-linear Symmetry [J]. DATA SCIENCE AND ALGORITHMS IN SYSTEMS, 2022, VOL 2, 2023, 597 : 293 - 311
- [40] NON-LINEAR ELLIPTIC EQUATIONS WITHOUT NON-LINEAR ENTIRE SOLUTIONS [J]. JOURNAL OF RATIONAL MECHANICS AND ANALYSIS, 1954, 3 (06): : 767 - 787